# SDR MTNA20220312001

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N906FX
- Make and model: Aerosp ATR-42
- Aircraft serial: 280
- Aircraft time: 30,136 hours, 31,532 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 461
- Condition: Weak
- Location: Rt Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S RIGHT BRAKE PEDAL WEAK IN EFFECTIVENESS. REMOVED AND REPLACED FO MASTER BRAKE CYLINDER. OPS AND LEAK CHECK GOOD.
